# SDR DALA2016020500870

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 615-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN REPAIR DOUBLER APROX BETWEEN BS 615 AND BS 640, AND STR 14L AND 17L.  ACCOMPLISHED ER/A 542491-14, REV. ORIGINAL FOR A PERMANENT REPAIR OF A DENT ON FUSELAGE SKIN REPAIR DOUBLER APPROXIMATELY BETWEEN BS 615 & BS 640, STR 14L & STR 17L.
